A sharp criterion for the existence of the density in the product formula on symmetric spaces of type A n - Archive ouverte HAL Accéder directement au contenu
Article Dans Une Revue Journal of Lie Theory Année : 2010

A sharp criterion for the existence of the density in the product formula on symmetric spaces of type A n

(1) , (2)
1
2
Fichier non déposé

Dates et versions

hal-03038380 , version 1 (03-12-2020)

Identifiants

  • HAL Id : hal-03038380 , version 1
  • OKINA : ua10322

Citer

Piotr Graczyk, Patrice Sawyer. A sharp criterion for the existence of the density in the product formula on symmetric spaces of type A n. Journal of Lie Theory, 2010, 20 (4), pp.751-766. ⟨hal-03038380⟩
13 Consultations
0 Téléchargements

Partager

Gmail Facebook Twitter LinkedIn More